# SDR DHL2004363533

- Difficulty date: September 15, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING L/E UPPER SKIN 1.5 INCH CRACK JUST RIGHT UP I/B SIDE JACK SCREW NR 3.  CUT OUT DAMAGE SECTION OF L/E SKIN AT RT WING.  PERFORMED HFEC OF CUTOUT AREA, NO DISCREPANCIES NOTED.  INSTALLED DOUBLER AND FILLERS AS REQUIRED TO RT WING L/E UPPER SKIN REF: A-300 SRM 57-34-11.  MATERIAL USED 2014-0.063 HEAT TREATMENT PER A-300 SRM 51-40-30 / PO MATERIAL / 24302423 HEAT TREATED TO T6.  SIZE FILLER 2014 T6 0.063, 26 X 18 INCHES (2) STRAPS SPLICES 2014 T6 0.063 20 X 5 INCHES, 4 SPLICE STRAPS (2) 2014T6 0.063 9 X 1.5 INCH AND (2) 2014 T6 0.063 7 X 1.5 INCH.  TREATED AND PRIMED AREA / FILLERS AND DOUBLERS, APPLY COAT PAINT POLY GRAY REF: A-300 SRM 51-40-10 AND A-300 SRM 51-40-12.
